| Catalog Number |
1125275-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Thrombosis (2100)
| Date of Event |
05/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience alpine everolimus eluting coronary stent system, instructions for use as known patient effects.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the proximal left anterior descending artery (lad).On (b)(6) 2018, the patient presented with non-st-elevation myocardial infarction (nstemi).On (b)(6) 2018, a 2.75 x 28 mm xience alpine stent was implanted in the proximal lad.On (b)(6) 2018, the patient was re-hospitalized for angina.Angiography revealed partial thrombosis of the previously implanted stent and was successfully treated with balloon angioplasty.No additional information was provided.